Alert archive / Wisconsin / River Flood Warnings in 2018
River Flood Warning 11, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Jun 18, 2018, 10:21 AM CDT for Oneida County, Wisconsin. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2018, 10:21 AM CDT (15:21 UTC)
- Expired
- Jun 19, 2018, 8:56 PM CDT
- In force
- 35 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Oneida County, WI
The radar
The Marquette radar (KMQT), 172 km from the middle of the area, began a volume at 15:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wisconsin River at Rainbow Reservoir (LTKW3).
- Action stage
- 4 ft
- Minor stage
- 6 ft
- Moderate stage
- 7.5 ft
- Major stage
- 9 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05391000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
510
WGUS43 KGRB 181521
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
1021 AM CDT Mon Jun 18 2018
...The National Weather Service in Green Bay has issued a Flood
Warning for the following rivers in Wisconsin...
Wisconsin River below Rainbow Reservoir affecting Oneida County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
WIC085-190622-
/O.NEW.KGRB.FL.W.0011.180618T1521Z-000000T0000Z/
/LTKW3.1.ER.180617T2322Z.180618T1400Z.000000T0000Z.NR/
1021 AM CDT Mon Jun 18 2018
The National Weather Service in Green Bay has issued a
* Flood Warning For
the Wisconsin River below Rainbow Reservoir.
* At 9:00 AM Monday the stage was 6.4 feet.
* Flood stage is 6.0 feet.
* Impacts at 6.0 feet. There is widespread flooding of wooded
lowland. A boat landing ramp and nearby paved parking lot
downstream of the Rainbow Reservior dam is flooding.
&&
LAT...LON 4585 8950 4577 8949 4568 8940 4565 8946
4576 8963 4589 8952
$$3 follow-up statements
829
WGUS83 KGRB 190146
FLSGRB
Flood Statement
National Weather Service Green Bay WI
846 PM CDT Mon Jun 18 2018
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River below Rainbow Reservoir affecting Oneida County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC085-191646-
/O.CON.KGRB.FL.W.0011.000000T0000Z-000000T0000Z/
/LTKW3.1.ER.180617T2322Z.180619T0100Z.000000T0000Z.NR/
846 PM CDT Mon Jun 18 2018
The Flood Warning continues for
The Wisconsin River below Rainbow Reservoir.
* At 8:00 PM Monday the stage was 6.5 feet.
* Flood stage is 6.0 feet.
* Impacts at 6.0 feet. There is widespread flooding of wooded
lowland. A boat landing ramp and nearby paved parking lot
downstream of the Rainbow Reservior dam is flooding.
&&
LAT...LON 4585 8950 4577 8949 4568 8940 4565 8946
4576 8963 4589 8952
$$402
WGUS83 KGRB 191646
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1146 AM CDT Tue Jun 19 2018
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River below Rainbow Reservoir affecting Oneida County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC085-200745-
/O.CON.KGRB.FL.W.0011.000000T0000Z-000000T0000Z/
/LTKW3.1.ER.180617T2322Z.180619T0100Z.000000T0000Z.NR/
1146 AM CDT Tue Jun 19 2018
The Flood Warning continues for
The Wisconsin River below Rainbow Reservoir.
* At 10:00 AM Tuesday the stage was 6.4 feet.
* Flood stage is 6.0 feet.
* Impacts at 6.0 feet. There is widespread flooding of wooded
lowland. A boat landing ramp and nearby paved parking lot
downstream of the Rainbow Reservior dam is flooding.
&&
LAT...LON 4585 8950 4577 8949 4568 8940 4565 8946
4576 8963 4589 8952
$$492
WGUS83 KGRB 200156
FLSGRB
Flood Statement
National Weather Service Green Bay WI
856 PM CDT Tue Jun 19 2018
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Wisconsin River below Rainbow Reservoir AFFECTING Oneida County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC085-200226-
/O.CAN.KGRB.FL.W.0011.000000T0000Z-180620T0156Z/
/LTKW3.1.ER.180617T2322Z.180619T0100Z.180619T1710Z.NO/
856 PM CDT Tue Jun 19 2018
The Flood Warning is cancelled for
The Wisconsin River below Rainbow Reservoir.
* At 8:00 PM Tuesday the stage was 5.8 feet and falling.
* Flood stage is 6.0 feet.
* Impacts at 6.0 feet. There is widespread flooding of wooded
lowland. A boat landing ramp and nearby paved parking lot
downstream of the Rainbow Reservior dam is flooding.
&&
LAT...LON 4585 8950 4577 8949 4568 8940 4565 8946
4576 8963 4589 8952
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Jun 18, 6:03 AM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, Jun 18, 6:03 AM CDT, 4 hours 18 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 603 AM CDT Mon Jun 18 2018 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Tuesday Issued at 316 AM CDT Mon Jun 18 2018 Surface cold front has entered northwest part of forecast area and is only slowly moving south as upper flow is nearly parallel. Weak shortwaves in westerly flow bringing a couple more waves of convection to the area in the next 30 hours, with the heaviest this morning. Will continue Flash Flood Watch this morning for central Wisconsin. Monday high temps will be at least 10-15 deg cooler than Sunday most areas under the clouds and periodic rain. The front will continue its slow slide south, but another wave will bring more showers/storms by Tuesday morning, especially across southern Wisconsin. With the clouds and rain, high temps on Tuesday will be warmer across the far north. .LONG TERM...Tuesday Night Through Sunday Issued at 316 AM CDT Mon Jun 18 2018 Model consensus has jogged a little north for precip chances Tuesday night as areas of showers/storms develop north of the surface boundary situated across southern WI. While most of the area looks to stay dry, will keep a chance for showers/storms across the far south through the night. Drier air works into the area on Wednesday as the boundary gets pushed well to our south and high pressure ridging slides over the Great Lakes. This high pressure will keep things dry across the area into Thursday night or Friday morning. Then, a vertically stacked low pressure system will move from the central Plains mid-week to the western Great Lakes late in the week. Models are actually in decent agreement showing the low/trough arriving in northern IL Friday night, then drifting into Lower Michigan on Saturday. Still some time for timing to change, but this system looks to bring the chance for showers and a few storms to the area late Friday into Saturday, but the majority of the activity (including any severe weather chances) will remain south of the area. High temps look to be above normal Wednesday and Thursday, then drop to near or below normal Friday/Saturday across central and east central WI due to cloud cover and rain chances, but could remain above normal over the north where less cloud/rain is expected. A few chilly nights (lows in the middle to lower 50s) are expected across northern WI mid-week. && .AVIATION...for 12Z TAF Issuance Issued at 600 AM CDT Mon Jun 18 2018 Showers and embedded thunderstorms will continue across parts of central and east-central Wisconsin this morning. The combination of the rain and the arrival of a cold front will cause ceilings to lower to MVFR/IFR this morning, but some improvement should occur during the late morning and afternoon. VFR conditions should prevail from late afternoon into the evening. && .GRB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 1 PM CDT this afternoon for WIZ018>020- 030-031-035>037. && SHORT TERM.....JKL LONG TERM......Bersch AVIATION.......JKL
Hazardous weather outlook, Jun 18, 3:21 AM CDT, 7 hours before
Hazardous Weather Outlook National Weather Service Green Bay WI 321 AM CDT Mon Jun 18 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-190830- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 321 AM CDT Mon Jun 18 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Thunderstorms with heavy rain are possible this morning, mainly along and south of Highway 29. A flash flood watch is in effect for much of central Wisconsin this morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a chance of thunderstorms on Friday into the weekend. Severe weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Storm spotters are asked to contact the National Weather Service with rainfall totals over 1 inch. LMZ521-522-541>543-190830- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 321 AM CDT Mon Jun 18 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Scattered thunderstorms may pose a hazard to boaters on the lake today. Dense fog is also possible at times. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a chance of thunderstorms late in the week.
In the hours before
Local storm report, Jun 18, 6:10 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
610 AM CDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 AM HEAVY RAIN 2 SW MANITOWOC 44.06N 87.69W
06/18/2018 M2.12 INCH MANITOWOC WI TRAINED SPOTTER
OVERNIGHT RAINFALL TOTAL
0609 AM HEAVY RAIN NEWTON 43.99N 87.73W
06/18/2018 M2.53 INCH MANITOWOC WI TRAINED SPOTTER
&&
TIMMULocal storm report, Jun 18, 6:13 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
613 AM CDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM HEAVY RAIN CHILTON 44.03N 88.16W
06/18/2018 M2.30 INCH CALUMET WI TRAINED SPOTTER
&&Local storm report, Jun 18, 7:46 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
746 AM CDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HEAVY RAIN 4 N IOLA 44.56N 89.11W
06/18/2018 M4.66 INCH WAUPACA WI TRAINED SPOTTER
STORM TOTAL SINCE FRIDAY. 2.83 INCHES OVER THE LAST 24
HOURS.
&&
ECKBERGLocal storm report, Jun 18, 7:50 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
750 AM CDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 AM HEAVY RAIN NEENAH 44.18N 88.44W
06/18/2018 M4.15 INCH WINNEBAGO WI TRAINED SPOTTER
STORM TOTAL SINCE FRIDAY. 2.68 INCHES OVER THE LAST 24
HOURS.
&&
ECKBERGLocal storm report, Jun 18, 8:51 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
851 AM CDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM TSTM WND DMG CRIVITZ 45.23N 88.01W
06/17/2018 MARINETTE WI LAW ENFORCEMENT
FEW TREES DOWN IN CRIVITZ. TIME ESTIMATED BY RADAR.
&&
ECKBERGLocal storm report, Jun 18, 9:38 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
938 AM CDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 AM HEAVY RAIN KAUKAUNA 44.28N 88.27W
06/18/2018 M3.05 INCH OUTAGAMIE WI TRAINED SPOTTER
FROM 9 PM SUNDAY THROUGH 8AM MONDAY
&&
RICHMThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:06 PM CDT | Special Weather Statement | GRB | Lincoln, Marathon, Portage, Wood | 39 min |
| Jun 17, 7:17 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 88 min |
| Jun 17, 7:20 PM CDT | Severe Thunderstorm Warning | GRB | Langlade | 40 min |
| Jun 17, 8:11 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 17, 8:16 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Oconto, Shawano | 59 min |
| Jun 17, 8:17 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 31 min |
| Jun 17, 8:51 PM CDT | Special Weather Statement | GRB | Door | 54 min |
| Jun 17, 9:12 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Menominee, Oconto, Shawano | 51 min |
| Jun 17, 9:19 PM CDT | Special Marine Warning | GRB | 116 min | |
| Jun 17, 9:24 PM CDT | Tornado Warning | GRB | Oconto, Shawano | 24 min |
| Jun 17, 10:01 PM CDT | Special Weather Statement | GRB | Brown, Kewaunee | 59 min |
| Jun 17, 10:25 PM CDT | Special Weather Statement | GRB | Waupaca | 65 min |
| Jun 17, 10:56 PM CDT | Special Weather Statement | GRB | Outagamie, Portage, Waupaca, Waushara, Winnebago, Wood | 49 min |
| Jun 17, 11:48 PM CDT | Special Weather Statement | GRB | Winnebago | 27 min |
| Jun 18, 12:19 AM CDT | Special Weather Statement | GRB | Calumet, Manitowoc | 41 min |
| Jun 18, 12:51 AM CDT | Special Weather Statement | GRB | Brown, Calumet, Manitowoc, Outagamie, Portage, Waupaca and 3 more | 84 min |
| Jun 18, 2:43 AM CDT | Areal Flood Advisory | GRB | Outagamie, Portage, Waupaca, Waushara, Winnebago, Wood | 6 hr |
| Jun 18, 11:30 AM CDT | River Flood Warning | GRB | Waupaca | 5 days |
| Jun 18, 11:32 AM CDT | River Flood Warning | GRB | Waupaca | 3 days |
| Jun 18, 3:52 PM CDT | River Flood Advisory | GRB | Oneida | 36 hr |
Nearby
River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.